# SDR UPS02439367

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH LG W/W BS 1241 CANTED BULKHEAD FOUND CORROSION AT RBL 75-77 WL 166-167.  BULKHEAD FOUND CORRODED AT LOCATION BS 1241 TO 1241 WL 166 TO 167, RBL R75 TO R77.  CORROSION BLEND OUT EXCEEDS SRM LIMIT.  BULKHEAD REPLACED AS PER SRM 51-10-01 HX RS NR R53-48-34885. UPS EO NR 747-53-20101.
